# SDR YENA20130323064

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 6,070 hours, 3,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1678 KIN-FLL, ON GROUND MAINTENANCE CHECK FOUND RIGHT SERVICE DOOR PASSAGEWAY EMERGENCY LIGHT INOP.  RE-SECURED CONNECTOR FOR THE RIGHT SERVICE DOOR EMERGENCY PASSAGEWAY LIGHT IAW AMM 33-50-11.  OPS CHECK OK.
